Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Brownsville, TX

April 29, 2011

NWS Brownsville, TX issued this small craft advisory at Apr 29, 2011, 3:02 AM CDT. It took effect at Apr 29, 2011, 4:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 3:02 AM CDT (08:02 UTC)
In effect from
Apr 29, 2011, 4:00 PM CDT
Expired
May 1, 2011, 3:01 AM CDT
In force
35 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHUS74 KBRO 290802
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
302 AM CDT FRI APR 29 2011

...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY
CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY...

.HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL INTERACT
WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS TO
TIGHTEN THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST WINDS
OVER THE MARINE AREAS TODAY THROUGH SATURDAY. WINDS MAY RELAX
BRIEFLY TONIGHT FOR THE BAY...BUT THEY WILL PICK UP AGAIN ON
SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE PREVALENT OVER
THE NEXT 36 HOURS.

GMZ130-132-135-291500-
/O.NEW.KBRO.SI.Y.0039.110429T1700Z-110430T0500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
302 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CDT TONIGHT.

* WINDS: SOUTHEAST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-291500-
/O.NEW.KBRO.SC.Y.0037.110429T2100Z-110430T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
302 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT SATURDAY.

* WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 3
  TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE
  HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
652 
WHUS74 KBRO 291500
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1000 AM CDT FRI APR 29 2011

...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY
CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY...

.HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL INTERACT
WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS TO
TIGHTEN THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST WINDS
OVER THE MARINE AREAS TODAY THROUGH SATURDAY. WINDS MAY RELAX
BRIEFLY TONIGHT FOR THE BAY...BUT THEY WILL PICK UP AGAIN ON
SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE PREVALENT OVER
THE NEXT 36 HOURS.

GMZ130-132-135-292300-
/O.CON.KBRO.SI.Y.0039.110429T1700Z-110430T0500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1000 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT CDT TONIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT
CDT TONIGHT. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-292300-
/O.CON.KBRO.SC.Y.0037.110429T2100Z-110430T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1000 AM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM CDT SATURDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 
  3 TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE 
  HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
139 
WHUS74 KBRO 300125 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
825 PM CDT FRI APR 29 2011

...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY
CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY...

.HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL CONTINUE TO
INTERACT WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS
TIGHTENING THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST
WINDS OVER THE MARINE AREAS NOW THROUGH SATURDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL BE PREVALENT OVER THE NEXT 36 HOURS.

GMZ130-132-135-301200-
/O.EXT.KBRO.SI.Y.0039.000000T0000Z-110430T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
825 PM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM CDT
SATURDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM
CDT SATURDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-301200-
/O.EXT.KBRO.SC.Y.0037.000000T0000Z-110430T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
825 PM CDT FRI APR 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT
SATURDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 
  3 TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE 
  HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
486 
WHUS74 KBRO 300706
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
206 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE AS SOUTHEAST TO
SOUTH WINDS REMAIN STRONG...

.SOUTHEAST TO SOUTH WINDS WILL REMAIN IN THE 20 TO 25 KNOT RANGE
IN RESPONSE TO THE INTERACTION BETWEEN HIGH PRESSURE IN THE GULF
AND LOW PRESSURE UPSTREAM OVER WEST TEXAS AND THE THE SOUTHERN
HIGH PLAINS. SMALL CRAFT ADVISORY CONDITIONS WILL BE ONGOING.

GMZ130-132-135-010300-
/O.EXT.KBRO.SI.Y.0039.000000T0000Z-110501T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
206 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM CDT
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

* WINDS: SOUTHEAST TO SOUTH 20TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-010300-
/O.EXT.KBRO.SC.Y.0037.000000T0000Z-110501T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
206 AM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS. WAVE
  HEIGHTS 4 TO 6 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET.
  WAVE HEIGHTS OFFSHORE 5 TO 7 FEET BUILDING TO BETWEEN 6 AND 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
526 
WHUS74 KBRO 301914
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
214 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE LOWER
TEXAS COASTAL WATERS THROUGH THE END OF THE WEEKEND...

.STRONG SOUTHERLY WINDS ALONG WITH MODERATE TO HIGH SEAS WILL
CONTINUE ACROSS THE LAGUNA MADRE AND GULF OF MEXICO WATERS TONIGHT
THROUGH SUNDAY AFTERNOON. A PERSISTENT TIGHT PRESSURE GRADIENT
WILL ALLOW WINDS TO REMAIN BETWEEN 20 AND 25 KNOTS AND WHICH WILL
PUSH SEAS BETWEEN 7 AND 9 FEET.

GMZ130-132-135-010500-
/O.EXT.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
214 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT
SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM
CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY
  HIGHER GUSTS CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-010500-
/O.EXT.KBRO.SC.Y.0037.000000T0000Z-110502T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
214 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY
  HIGHER GUSTS WILL BE POSSIBLE.

* SEAS: WILL BUILD TO BETWEEN 6 AND 8 FEET ACROSS THE NEARSHORE
  GULF OF MEXICO WATERS WHILE THE OFFSHORE WATERS WILL EXPERIENCE
  SEAS BETWEEN 6 AND 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
069 
WHUS74 KBRO 010444
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1144 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE LOWER
TEXAS COASTAL WATERS THROUGH THE END OF THE WEEKEND...

.STRONG SOUTH WINDS ALONG WITH MODERATE TO HIGH SEAS WILL CONTINUE
ACROSS THE LAGUNA MADRE AND GULF OF MEXICO WATERS THROUGH SUNDAY
EVENING. HIGH PRESSURE TO THE EAST INTERACTING WITH LOWER PRESSURE
UPSTREAM WILL PRODUCE A PERSISTENT TIGHT PRESSURE GRADIENT...
ALLOWING WINDS TO REMAIN BETWEEN 20 AND 25 KNOTS AND BUILDING SEAS
UP TO 9 FEET OFFSHORE.

GMZ130-132-135-010900-
/O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1144 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY
  HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-010900-
/O.CON.KBRO.SC.Y.0037.000000T0000Z-110502T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1144 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY
  HIGHER GUSTS.

* SEAS: SIX TO EIGHT FEET ACROSS THE NEARSHORE GULF OF MEXICO
  WATERS AND SIX TO TEN FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
674 
WHUS74 KBRO 010706
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
206 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE LOWER
TEXAS COASTAL WATERS THROUGH TONIGHT AND INTO MONDAY...

.HIGH PRESSURE TO THE EAST WILL INTERACT WITH LOWER PRESSURE
INLAND AND UPSTREAM TO TIGHTEN THE PRESSURE GRADIENT AND MAINTAIN
STRONG SOUTHEAST TO SOUTH WINDS.

GMZ150-155-170-175-012100-
/O.EXT.KBRO.SC.Y.0037.000000T0000Z-110502T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
206 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY
  HIGHER GUSTS.

* SEAS: SIX TO EIGHT FEET ACROSS THE NEAR SHORE GULF OF MEXICO 
  WATERS AND SIX TO TEN FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-012100-
/O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
206 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY
  HIGHER GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
271 
WHUS74 KBRO 010801
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
301 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON THE LAGUNA
MADRE AND WILL REDEVELOP ON THE GULF TODAY...

.HIGH PRESSURE TO THE EAST WILL INTERACT WITH LOWER PRESSURE
INLAND AND UPSTREAM TO TIGHTEN THE PRESSURE GRADIENT AND MAINTAIN
STRONG SOUTHEAST TO SOUTH WINDS AND HIGHER SEAS.

GMZ150-155-170-175-011500-
/O.CAN.KBRO.SC.Y.0037.000000T0000Z-110502T0600Z/
/O.NEW.KBRO.SC.Y.0038.110501T1500Z-110502T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
301 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
1 AM CDT MONDAY. 

* WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 25 KNOTS WITH LOCALLY
  HIGHER GUSTS.

* WAVES: SIX TO EIGHT FEET ACROSS THE NEAR SHORE GULF OF MEXICO
  WATERS AND SIX TO TEN FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-011500-
/O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
301 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY 
  HIGHER GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 12:03 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 29, 12:03 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1203 AM CDT FRI APR 29 2011

.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.

&&

.AVIATION...LIGHT NORTHEAST TO EAST WINDS PREVAIL AT THE REGIONAL
AIRPORTS THIS MORNING UNDER MOSTLY CLEAR SKIES. ONLY SCT HIGH
DEBRIS CLOUDS ARE MOVING OVER FROM THE SOUTHWEST. SURFACE HIGH
PRESSURE WILL REMAIN DOMINANT THE NEXT 24 HOURS...BUT DEEPENING
LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS WILL WORK TO TIGHTEN
THE LOCAL PRESSURE GRADIENT AND INCREASE WINDS TODAY. BREEZY
SOUTHEAST WINDS WILL BE ON TAP FOR THIS AFTERNOON...AND WILL IN
FACT CONTINUE INTO THIS EVENING AND TONIGHT. THE WINDS WILL BRING
BKN TO OVC LOW CLOUDS IN FROM THE GULF TONIGHT WITH MVFR CEILINGS.
A SLIGHT REDUCTION IN VISIBILITY DUE TO HAZE WILL BE POSSIBLE
BEFORE DAWN SATURDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 623 PM CDT THU APR 28 2011/

DISCUSSION...SEE UPDATED AVIATION SECTION FOR DISCUSSION ON THE
00Z TAF PACKAGE.

AVIATION...VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL THROUGH
THE NEXT 24 HOURS. CLEAR SKIES ARE BEING OBSERVED AT ALL TERMINALS
THIS AFTERNOON WITH EASTERLY WINDS REMAINING AROUND 10-15 KTS AND
GUSTY. WINDS SHOULD BEGIN TO LET UP OVERNIGHT TO DROP BELOW 10 KTS
FOR ALL TERMINALS. WINDS WILL AGAIN PICK UP AND BECOME GUSTY AFTER
SUNRISE FRIDAY HOWEVER. SKIES WILL REMAIN RATHER CLEAR THROUGH
MOST OF THE TAF PERIOD. A FEW CLOUDS MAY BEGIN TO RETURN TO THE
AREA FRIDAY AFTERNOON AND ESPECIALLY INTO FRIDAY EVENING.

PREV DISCUSSION... /ISSUED 236 PM CDT THU APR 28 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...NO CONCERNS WEATHER
WISE FOR DEEP SOUTH TX DURING THE SHORT TERM FORECAST PERIOD. HIGH
PRESSURE...CURRENTLY CENTERED OVER NORTH CENTRAL SECTIONS OF THE
STATE EARLY THIS AFTN...WILL CONTINUE TO DRIFT ESEWD THE REMAINDER
OF TODAY AND TONIGHT. THIS HIGH WILL BECOME SITUATED ACROSS THE
NORTHWEST GULF OF MEXICO AND THE LWR MS VALLEY DURING THE DAY
FRIDAY. OUR LOCAL LLVL FLOW WILL VEER WITH TIME AND BECOME SELY
TONIGHT AND FRIDAY. THE RESUMING ONSHORE FLOW WILL BEGIN TO
TRANSITION OUR CURRENT DRY AND COMFORTABLE AIRMASS INTO A MORE HUMID
AND INCREASINGLY UNCOMFORTABLE ONE BY THE END OF THE PERIOD. CLEAR
SKIES COMBINED WITH DRY SFC AIR TONIGHT WILL ALLOW TEMPS TO REACH
THE UPPER 50S NORTH AND TO MID 60S SOUTH AND EAST. PLENTY OF
SUNSHINE IS EXPECTED ONCE AGAIN ON FRIDAY WITH SLIGHTLY WARMER AFTN
TEMPERATURES IN THE UPPER 80S TO LOW 90S ACROSS OUR CENTRAL AND
EASTERN COS WITH MID 90S FAR WEST.

LONG TERM /SATURDAY THROUGH THURSDAY/...VERY WARM TO HOT
TEMPERATURES ARE EXPECTED TO DEVELOP SATURDAY AS LOW PRESSURE
ACROSS THE SOUTHERN PLAINS BRINGS A SURFACE TROUGH INTO SOUTHWEST
TX SAT AFTERNOON PROVIDING A MORE SOUTHERLY THAN SOUTHEAST WIND
ACROSS THE CWA. NOT VERY CONFIDENT ABOUT RAIN CHANCES DEVELOPING
SUNDAY INTO SUN NIGHT AS A COLD FRONT IS PROGGED TO BRING A LINE
OF CONVECTION ACROSS NORTH TX SUN MORNING SOUTHWARD INTO SOUTH TX
EARLY MONDAY. BUT WITH MOST OF THE LONG TERM MODELS BRINGING LOW
LEVEL MOISTURE ACROSS THE RIO GRANDE PLAINS FOR THE END OF THE
WEEKEND...WILL GO AHEAD AND MENTION A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS SUN NIGHT FOR NOW EVEN THOUGH THE PAST FRONTAL
SYSTEMS HAVE BEEN DRY AND THE SEVERE TO EXTREME DROUGHT CONDITIONS
ACROSS DEEP SOUTH TX PERSIST. THE GFS CONTINUES TO PROG RAIN
CHANCES INTO EARLY NEXT WEEK BUT THE ECMWF BRINGS DRIER AIR INTO
THE LOWER RIO GRANDE VALLEY IN THE WAKE OF THE FRONTAL PASSAGE MON
NIGHT INTO TUESDAY. WILL NOT MENTION ANY RAIN CHANCES THROUGH THE
REST OF THE FORECAST PERIOD FOR NOW EXCEPT FOR WEDNESDAY WHERE
BOTH THE GFS AND ECMWF PROG MOISTURE INCREASING ACROSS THE AREA
WITH AN ONSHORE FLOW RETURNING TOWARDS THE MIDDLE OF NEXT WEEK. &&

MARINE...
TONIGHT THROUGH FRIDAY NIGHT...THE 1 PM OBSERVATION FROM
BUOY020 INDICATED WINDS WERE NORTHEAST AROUND 14 KTS GUSTING TO
AROUND 16 KTS AND SEAS WERE AROUND 9 FT WITH A PERIOD OF 8 SECONDS.
MARINE CONDITIONS WILL CONTINUE TO REMAIN UNSETTLED ACROSS THE GULF
OF MEXICO WATERS THE REMAINDER OF THE AFTN INTO EARLY
EVENING...MAINLY DUE TO THE ROUGH SEAS. HOWEVER...AN IMPROVING TREND
IS EXPECTED WITH TIME BY THIS EVENING AS SEAS SLOWLY SUBSIDE. THE
STRONGER NELY WINDS HAVE DIMINISHED THIS AFTN FROM EARLIER MAXES AND
ARE EXPECTED TO CONTINUE TO DIMINISH THE REMAINDER OF THE DAY. HIGH
PRESSURE BUILDING INTO THE NW GULF AND CLOSER TO OUR LOCAL MARINE
AREA WILL ALLOW MORE FAVORABLE MARINE CONDITIONS TO PREVAIL TONIGHT
INTO FRIDAY. A VEERING LOW LEVEL FLOW TONIGHT WILL MEAN SELY WINDS
WILL RETURN OVRNGT AND FRIDAY. THE ONSHORE FLOW IS EXPECTED TO
STRENGTHEN A BIT BY THE AFTN AND THE END OF THE PERIOD ALLOWING SELY
WINDS TO INCREASE DURING THE AFTN. SCEC CONDITIONS WILL BE POSSIBLE
FRI AFTN/EVENING MAINLY DUE AN INCREASING WIND.

SATURDAY THROUGH TUESDAY...MODERATE TO STRONG SOUTHEAST WINDS WILL
PREVAIL ACROSS THE COASTAL WATERS SATURDAY THROUGH EARLY SUNDAY
AS THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE WESTERN GULF OF
MEXICO BEFORE A COLD FRONT APPROACHES THE AREA SUN NIGHT. WINDS WILL
DIMINISH LATE SUNDAY INTO EARLY MONDAY AS A RESULT AS THE GRADIENT
RELAXES. WINDS SHOULD SHIFT TO THE NORTH AND INCREASE MON NIGHT
INTO TUESDAY AS HIGH PRESSURE BUILDS INTO DEEP SOUTH TX IN THE
WAKE OF A FRONTAL PASSAGE LATE MONDAY.

FIRE WEATHER...OUR ATTENTION WILL FOCUS ACROSS OUR WESTERN COUNTIES
BY MIDDAY AND AFTERNOON FRIDAY. SOUTHEASTERLY WINDS ARE EXPECTED TO
RETURN OVERNIGHT TONIGHT AND TOMORROW. THESE WINDS ARE ANTICIPATED
TO INCREASE BY THE MIDDAY AND AFTERNOON HOURS. SLOW LLVL MOISTURE
RECOVER IS ANTICIPATED TO OCCUR AS DEW POINT TEMPERATURES REMAIN IN
THE UPPER 40S/LOW 50S ACROSS THE WESTERN THIRD OF DEEP SOUTH TX ON
FRIDAY AFTERNOON. AS TEMPERATURES WARM DURING THE DAY...RH VALUES
WILL FALL INTO THE 20 TO 30 PERCENT RANGE INCREASING THE THREAT FOR
WILDFIRE GROWTH AND SPREAD. AT THIS POINT...WIND SPEEDS LOOK
MARGINAL FOR RED FLAG WARNING CONDITIONS AND THE FORECAST
ENVIRONMENT LOOKS TO FALL MORE IN LINE WITH A RANGELAND FIRE
DISCUSSION. WILL LET FUTURE SHIFTS EXAMINE NEW MODEL DATA...BUT
ANTICIPATE AN RFD PRODUCT WILL COVER THE FIRE WEATHER CONCERN ON
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  67  85  75  90 /   0   0  10  10
BROWNSVILLE          66  89  75  90 /   0   0  10  10
HARLINGEN            64  90  74  96 /   0   0  10  10
MCALLEN              64  92  73  95 /   0   0  10  10
RIO GRANDE CITY      64  95  72  99 /   0   0  10  10
SOUTH PADRE ISLAND   70  81  75  86 /   0   0  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/66
Hazardous weather outlook, Apr 28, 10:01 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1001 PM CDT THU APR 28 2011

TXZ248>257-300315-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1001 PM CDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND BOCA CHICA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE LOCAL
BEACHES THROUGH THE FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-300315-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1001 PM CDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORIES ARE LIKELY FOR THE LAGUNA MADRE AND GULF
OF MEXICO WATERS EAST OF PADRE ISLAND FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:02 AM CDTSmall Craft Advisory for WindsBRO64 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.